# SDR DALA2025032102140

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 84,833 hours, 32,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 FOUND DURING GIRT BAR INSP. NBR 2R PAX DOOR AFT NBR 3 FROM THE TOP STOP BEARING PLATE MISSING. CORRECTIVE ACTION: RPLCD DOOR STOP PER 757 MM 52-11. (6817137)
